# SDR HYIA36911KG102311

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Aircraft time: 31,826 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: KG102060001500
- Part serial: 29740
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, WHILE IN CRUISE CONFIGURATION, IFR CONDITIONS, CAPTAINS HEADING INDICATOR FAILED, REMOTE GYRO CIRCUIT BREAKER TRIPPED. EMERGENCY DECLARED, LANDING WAS UNEVENTFUL.  MX INSPECTED ACFT, FOUND REMOTE GYRO CONTAMINATED WITH WATER. R & R GYRO, TESTED SYS OK, ACFT RELEASED BACK TO SERVICE.
